# SDR DHL9971213C

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING TIP CRACKED AND POPPED RIVETS AT UPPER TRAILING EDGE I/B SEAM.  STOP DRILLED CRACKS, HFEC, INSTALLED DOUBLER REPAIR  PER SRM 57-20-5, 4 X 6.
